# SDR ASAA2013020193835

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 42,645 hours, 23,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 65C357051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W6 OTBD FOREFLAP INBD L/E IS CHAFED.  REMOVED, FABRICATED AND INSTALLED NEW L/E SECTION IAW SRM 51-40-05 AND 51-40-02.
